# SDR 96FDEA01470

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208276
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0365 AND 022, CORROSION (C53-224-02, -1) AROUND FASTENER HOLES ON FLOOR BEAM TOP CHORD AT BS 660 RBL 11 AND 35 WL 208.
